Show simple item record

dc.contributor.authorBelaidi, Benharrat ( Orcid Icon 0000-0002-6635-2514 )
dc.date.accessioned2021-12-01T21:18:56Z
dc.date.available2021-12-01T21:18:56Z
dc.date.issued2019-08-05
dc.identifier.citationBelaïdi, B. (2019). Growth of solutions of complex differential equations in a sector of the unit disc. Electronic Journal of Differential Equations, 2019(98), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14989
dc.description.abstractIn this article, we study the growth of solutions of homogeneous linear complex differential equation by using the concept of lower [p,q]-order and lower [p,q]-type in a sector of the unit disc instead of the whole unit disc, and we obtain similar results as in the case of the unit disc.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectComplex differential equationen_US
dc.subjectAnalytic functionen_US
dc.subject[p,q]-orderen_US
dc.subjectLower [p,q]-typeen_US
dc.subjectSectoren_US
dc.titleGrowth of solutions of complex differential equations in a sector of the unit discen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record